# SDR P5CA2019050900067

- Difficulty date: May 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,833 hours, 4,220 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BLEED VAL EICAS MSG.( APU BLEED VLV ELEC CONNECTOR CLEANED & VLV CYCLED IAW AMM 36-11-10, OPS CHECK NORMAL. )
